Ordered groupoids and the holomorph of an inverse semigroup

N. D. Gilbert, E. A. McDougall

Research output: Contribution to journalArticle

Abstract

We present a construction for the holomorph of an inverse semigroup, derived from the cartesian closed structure of the category of ordered groupoids. We compare the holomorph with the monoid of mappings that preserve the ternary heap operation on an inverse semigroup: for groups these two constructions coincide. We present detailed calculations for semilattices of groups and for the polycyclic monoids.

Original languageEnglish
Pages (from-to)648-662
Number of pages15
JournalSemigroup Forum
Volume91
Issue number3
Early online date11 Dec 2014
DOIs
Publication statusPublished - Dec 2015

Keywords

  • Endomorphism
  • Holomorph
  • Inverse semigroup
  • Ordered groupoid

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Ordered groupoids and the holomorph of an inverse semigroup'. Together they form a unique fingerprint.

Cite this